The Performance of Variable Sampling Plans When the Normal Distribution is Truncated

Article

Schneider, Helmut   (1985, ASQC)   University of Arkansas

Journal of Quality Technology    Vol. 17    No. 2
QICID: 5508    April 1985    pp. 74-80
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

The robustness of standard variable sampling plans due to Lieberman and Resnikoff is considered with respect to truncation of the normal distribution. It is shown how variable sampling plans can be designed if the truncation point and the normal population standard deviation are known. The case where standard deviation is unknown is also discussed.

Keywords

Sampling,Variables sampling plans


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.